Neon Nettle
© 2019 Neon Nettle

Subscribe to our mailing list

Advertise Contact About Us Our Writers T&C's Privacy Support Us © 2019 Neon Nettle All Rights Reserved.

Tamiflu Under Fire As MASS Hallucinations Break Out Amongst Children Across US

Prescription flu medication damaging children's mental health

 on 21st January 2018 @ 5.27pm
young children as young as 6 years old have attempted to commit suicide © press
Young children as young as 6-years-old have attempted to commit suicide

Prescription flu medication Tamiflu is under fire as thousands of families across the US are reporting young children are suffering from hallucinations after been given the drug.

Young children as young as 6-years-old have attempted to commit suicide shortly after taking the drug according to CBS11. 

One case was that of Lindsay Ellis of Indianapolis, a healthy 11-year-old who contracted the flu last year.

Ellis was given Tamiflu by he parents but began violently hallucinating shortly after complaining about demons talking to her.

children as young as 6 years old have attempted to commit suicide shortly after taking the drug © press
children as young as 6-years-old have attempted to commit suicide shortly after taking the drug

Her father, Charles Ellis, thought Lindsay was "possessed" comparing her behavior as a scene from "scary movie." Ellis said the icicent was "horrific for everyone involved"

One Parent described her son's reaction to the drug like something from the exorcist: "His whole demeanor changed, he was hearing voices and looking at things that weren' there, it was extremely unnerving."

Doctors now believe the strange behaviors are a chronic reaction to Tamiflu.

According to CBS: A year later, she still suffers tremors. Ellis, like the other families we have heard from, wants more transparency when it comes to Tamiflu – better labeling on the packaging and warnings from doctors who prescribe it. It’s something japan took a step further.

They banned Tamiflu for youth ages 10 to 19 in 2007 after several dozen instances of neuropsychiatric events.

doctors now believe the strange behaviors are a chronic reaction to tamiflu © press
Doctors now believe the strange behaviors are a chronic reaction to Tamiflu.

A spokesperson from manufacturer Genentech sent CBS11 the following statement: “Neuropsychiatric events have been reported during administration of Tamiflu in patients with influenza, especially in children and adolescents. These events are also experienced by patients with influenza without Tamiflu administration.

Patients should be closely monitored for behavioral changes, and the benefits and risks of continuing treatment with Tamiflu should be carefully evaluated for each patient.”

The FDA has listed 559 cases of hallucinations from Tamiflu since 2009.

A CDC doctor has claimed that these year's 'catastrophic’ flu shot is likely to be responsible for the outbreak of the deadly flu epidemic currently sweeping the country. Scientists were already speculating that this years year’s flu season was going to be very rough, but now it seems like their predictions have come to fruition.

Share this post:
tags: Health | Children

Facebook is heavily censoring information from independent sources.

To bypass internet censorship, connect with us directly by enabling our notifications (using the red subscription bell in the bottom right corner) or by subscribing to our free daily newsletter.

Get the latest news delivered straight to your inbox for free every day by signing up below.

SUBSCRIBE NOW

Subscribe to our mailing list

Whatfinger banner
Vote Now

Follow Neon Nettle


PREV
BOOKMARK US
NEXT